Alert archive / Nebraska / Special Weather Statements in 2010
Special Weather Statement, NWS Hastings, NE
NWS Hastings, NE issued this special weather statement at Jun 19, 2010, 7:21 PM CDT for Clay County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2010, 7:21 PM CDT (00:21 UTC)
- Expired
- Jun 19, 2010, 8:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Hastings, NE
County Clay County, NE
The radar
The Grand Island radar (KUEX), 40 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -580 J/kg
- Mixed-layer LCL
- 1883 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
099 WWUS83 KGID 200021 SPSGID SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 721 PM CDT SAT JUN 19 2010 NEZ076-200100- CLAY NE- 721 PM CDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 800 PM CDT... AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF DEWEESE...OR 15 MILES SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... FAIRFIELD AROUND 735 PM CDT. CLAY CENTER AROUND 750 PM CDT. SARONVILLE AROUND 800 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4070 9797 4036 9784 4034 9826 4054 9827 TIME...MOT...LOC 0021Z 240DEG 19KT 4042 9821 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:53 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 19, 6:53 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 653 PM CDT SAT JUN 19 2010 .AVIATION...00Z TAF. THUNDERSTORMS ARE EXPECTED TO PUSH NORTH IN THE KGRI AREA LATE THIS EVENING...AND LINGER THROUGH SHORTLY AFTER MIDNIGHT. LOOK FOR MVFR CEILINGS/VISIBILITIES WITH THE STORMS. SOME FOG IS POSSIBLE TOWARD DAWN AS MOISTURE SURGES NORTH...BUT SOUTH/SOUTHEAST WINDS DEVELOP. VFR CONDITIONS WILL TAKE HOLD BY MIDDAY. && .PREV DISCUSSION... /ISSUED 343 PM CDT SAT JUN 19 2010/ SHORT TERM...THE MAIN SHORT TERM ISSUE IS THUNDERSTORMS TONIGHT. THE FRONTAL BOUNDARY HAS SURGED BACK NORTH...WITH 70 DEGREES SURFACE DEWPOINTS UP TO THE KANSAS BORDER. VERY UNSTABLE AIR MASS ASSOCIATED WITH INCREASING MOISTURE...ALTHOUGH STRONG CAP IS HOLDING. CU FIELD IN NORTHERN KANSAS IS RIGHT NEAR THE FRONT. THE NORTHERN CWFA IS A DIFFERENT STORY...WITH MIDDLE 50S DEWPOINTS AND PLEASANT LOWER 80S TEMPERATURES. WATER VAPOR IMAGERY HINTS AT WEAK PERTURBATION IN NORTHEAST COLORADO...SORT OF AN EXTENSION OF STRONGER PART OF WAVE MOVING INTO THE DAKOTAS. ESSENTIALLY...WE ARE WAITING FOR THUNDERSTORMS TO BREAK THE STRONG CAP. THAT LOOKS LIKE VERY LATE THIS AFTERNOON...OR EARLY THIS EVENING. IF/WHEN STORMS DEVELOP...THERE WILL QUICKLY BE SEVERE WITH CAPES ABOUT 3K MOVING INTO THE AREA...GOOD SHEAR...AND THE POSSIBILITY OF A TORNADO NEAR THE FRONTAL BOUNDARY. STILL SOME UNCERTAINTY ON THE TIMING AND INITIATION POINT...BUT HAVE INCLUDED SEVERE WORDING WITH HIGHEST PRECIPITATION CHANCES THIS EVENING. LOW LEVEL JET WILL FEED INTO THE SYSTEM EARLY ON...BUT VEER OFF FURTHER EAST AROUND MIDNIGHT. THAT SHOULD START TO TAKE THE STORMS EAST OVERNIGHT...AND LESSEN CWFA STORM COVERAGE AND TAKE HEAVY RAIN WITH IT. THE FRONT IS FORECAST TO PUSH FURTHER NORTH SUNDAY...AND SHARE THE HEAT AND HUMIDITY AT LEAST UP TO INTERSTATE 80. TEMPERATURES OF 95 TO 100 DEGREES ARE LIKELY ACROSS NORTH CENTRAL KANSAS AND FAR SOUTHWEST NEBRASKA CWFA. HARD TO THINK IT WON/T BE AT LEAST BREEZY SOUTH OF THE FRONT SUNDAY. NORTHER CWFA WILL NOT BE QUITE AS WARM...BUT WARMER THAN TODAY. THE FRONT IS FORECAST TO BE 60 TO 100 MILES NORTH AND WILL ONCE AGAIN BE A FOCAL POINT FOR THUNDERSTORMS...BUT STILL BATTLING A STRONG CAP TO FORM. THE NORTHERN CWFA APPEARS MORE IN LINE FOR ANY SEVERE RISK SUNDAY... NOT ONLY FROM THE FRONTAL ZONE BUT ALSO FROM THUNDERSTORMS ROLLING EAST ACROSS NORTHERN NEBRASKA FROM THE HIGH PLAINS. DIDN/T MAKE TOO MANY CHANGES TO THE SUNDAY/SUNDAY NIGHT FORECAST. LONG TERM...STARTING 12Z MONDAY...PRIMARY FORECAST CONCERNS CENTER UPON CHANCES FOR PRECIPITATION AND WARM TEMPERATURES. LONG RANGE MODEL GUIDANCE SUGGESTS THE SURFACE BOUNDARY RESPONSIBLE FOR TODAYS PRECIPITATION WILL CONTINUE LINGERING OVER THE AREA THROUGH EARLY TO MID NEXT WEEK...THUS PRESENTING ADDITIONAL PRECIPITATION CHANCES ACROSS THE CWA. THE UPPER LEVEL RIDGE IS EXPECTED TO CONTINUE STRENGTHENING THROUGH MID NEXT WEEK...BUT MID LEVEL PERTURBATIONS WORKING UP THE BACKSIDE OF THE RIDGE WILL PRESENT ADDITIONAL DPVA AND WAA FOR SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE AREA. FINALLY...OVERNIGHT LLJ ACTIVITY...ESPECIALLY ACROSS EAST AND NORTHEASTERN PORTIONS OF THE CWA...WILL LIKELY PRESENT ENOUGH LOW LEVEL CONVERGENCE AND THETA-E ADVECTION FOR OVERNIGHT CONVECTION. TEMPERATURES WILL REMAIN AT ABOVE CLIMO LEVELS THROUGHOUT THE EXTENDED FORECAST PERIOD AS THE UPPER LEVEL RIDGE CONTINUES BUILDING IN AND 850MB TEMPERATURES REMAIN IN THE MID TO UPPER 20 DEGREES C. CURRENTLY HAVE FORECAST HIGH TEMPERATURES IN THE UPPER 80S ACROSS OUR NORTH...AND IN THE UPPER 90S TO NEAR 100 ACROSS OUR SOUTH THROUGHOUT THE EXTENDED FORECAST PERIOD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 5:38 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 538 PM CDT SAT JUN 19 2010 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 538 PM CDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS EVENING...ALONG A NEARLY STATIONARY BOUNDARY CLOSE TO THE KANSAS AND NEBRASKA BORDER. WITH A VERY UNSTABLE AIR MASS IN PLACE...AND A FAVORABLE WIND PROFILE NEAR THE FRONT...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND WIND GUSTS IN EXCESS OF 70 MPH. THROUGH THE EVENING...AN ISOLATED TORNADO IS POSSIBLE... MAINLY ACROSS NORTH CENTRAL KANSAS...AND IN SOUTH CENTRAL NEBRASKA SOUTH OF INTERSTATE 80. THESE STORMS WILL ALSO POSE A HYDROLOGIC RISK...AND HEAVY RAIN IN EXCESS OF 2 INCHES IN A SHORT AMOUNT OF TIME WILL HEIGHTEN THE FLASH FLOOD AND RIVER FLOODING RISK. THE THUNDERSTORMS WILL ROLL EAST IN THE LATE EVENING AND EARLY OVERNIGHT HOURS...WITH A LESSER RISK FOR THUNDERSTORMS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM SUNDAY THROUGH FRIDAY...GENERALLY FAVORING THE EVENING AND OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH SUNDAY AND MONDAY. TEMPERATURES WILL BE HOT ACROSS FAR SOUTHERN NEBRASKA AND NORTH CENTRAL KANSAS THROUGH AT LEAST TUESDAY...WITH DAILY HIGH TEMPERATURES IN THE MIDDLE AND UPPER 90S...AND AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ACROSS MOST OF NORTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 6:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 10 S PHILLIPSBURG 39.61N 99.32W
06/19/2010 M1.00 INCH PHILLIPS KS TRAINED SPOTTER
&&
DOXEYLocal storm report, Jun 19, 6:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 5 NNE STOCKTON 39.50N 99.24W
06/19/2010 M1.75 INCH ROOKS KS LAW ENFORCEMENT
&&
DOXEYLocal storm report, Jun 19, 6:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
659 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 10 W MANKATO 39.79N 98.40W
06/19/2010 E1.00 INCH JEWELL KS STORM CHASER
0458 PM HAIL 10 W MANKATO 39.79N 98.40W
06/19/2010 E1.00 INCH JEWELL KS STORM CHASER
0459 PM HAIL 6 S BURR OAK 39.78N 98.30W
06/19/2010 M1.25 INCH JEWELL KS STORM CHASER
QUARTER TO HALF DOLLAR SIZE HAIL
0530 PM HAIL 7 S ALTON 39.37N 98.95W
06/19/2010 E2.50 INCH OSBORNE KS PUBLIC
0552 PM HAIL 5 SW OSBORNE 39.39N 98.76W
06/19/2010 E0.75 INCH OSBORNE KS PUBLIC
0555 PM HAIL 7 W OSBORNE 39.44N 98.83W
06/19/2010 E1.50 INCH OSBORNE KS NWS EMPLOYEE
0602 PM HAIL JEWELL 39.67N 98.15W
06/19/2010 M1.25 INCH JEWELL KS CO-OP OBSERVER
VERY HEAVY RAIN
0603 PM TSTM WND GST JEWELL 39.67N 98.15W
06/19/2010 E60.00 MPH JEWELL KS STORM CHASER
SOME DEBRIS ON ROAD
0607 PM HAIL WEBSTER STATE PARK 39.40N 99.45W
06/19/2010 E0.75 INCH ROOKS KS LAW ENFORCEMENT
MODERATE RAIN
0623 PM HAIL RANDALL 39.64N 98.05W
06/19/2010 M1.75 INCH JEWELL KS TRAINED SPOTTER
0629 PM HAIL 2 NNW RANDALL 39.67N 98.06W
06/19/2010 E2.75 INCH JEWELL KS STORM CHASER
0637 PM TORNADO 3 ENE RANDALL 39.66N 97.99W
06/19/2010 JEWELL KS STORM CHASER
0644 PM HAIL DOWNS 39.50N 98.55W
06/19/2010 E1.75 INCH OSBORNE KS STORM CHASER
QUARTER TO GOLF BALL SIZE
0650 PM HAIL 10 S PHILLIPSBURG 39.61N 99.32W
06/19/2010 M1.00 INCH PHILLIPS KS TRAINED SPOTTER
0656 PM HAIL 5 NNE STOCKTON 39.50N 99.24W
06/19/2010 M1.75 INCH ROOKS KS LAW ENFORCEMENT
&&
NWSLocal storm report, Jun 19, 7:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
704 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 14 SE PHILLIPSBURG 39.61N 99.14W
06/19/2010 M1.50 INCH PHILLIPS KS PUBLIC
&&
DOXEYLocal storm report, Jun 19, 7:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
708 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HEAVY RAIN JEWELL 39.67N 98.15W
06/19/2010 M1.34 INCH JEWELL KS CO-OP OBSERVER
RAIN SINCE 9AM THIS MORNING
&&
DOXEYSpecial weather statement, Jun 19, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 721 PM CDT SAT JUN 19 2010 NEZ076-200100- CLAY NE- 721 PM CDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 800 PM CDT... AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF DEWEESE...OR 15 MILES SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... FAIRFIELD AROUND 735 PM CDT. CLAY CENTER AROUND 750 PM CDT. SARONVILLE AROUND 800 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4070 9797 4036 9784 4034 9826 4054 9827 TIME...MOT...LOC 0021Z 240DEG 19KT 4042 9821
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:42 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 48 min |
| Jun 20, 12:45 AM CDT | Special Weather Statement | GID | Adams, Nuckolls | 30 min |
| Jun 20, 1:14 AM CDT | Special Weather Statement | GID | Adams, Clay, Nuckolls | 31 min |
| Jun 20, 1:37 AM CDT | Special Weather Statement | GID | Dawson | 23 min |
| Jun 20, 1:44 AM CDT | Special Weather Statement | GID | Clay, Hall | 31 min |
| Jun 20, 2:03 AM CDT | Special Weather Statement | GID | Buffalo, Dawson | 27 min |
| Jun 20, 2:09 AM CDT | Areal Flood Advisory | GID | Dawson | 6 hr |
| Jun 20, 2:15 AM CDT | Special Weather Statement | GID | Fillmore, Hall, Hamilton, Thayer | 30 min |
| Jun 20, 2:57 AM CDT | Areal Flood Advisory | GID | Buffalo | 5 hr |
| Jun 20, 3:05 AM CDT | Areal Flood Advisory | GID | Clay, Fillmore | 6 hr |
| Jun 20, 3:18 AM CDT | Special Weather Statement | GID | Fillmore | 42 min |
| Jun 20, 3:43 AM CDT | Areal Flood Advisory | GID | Hall, Hamilton, Merrick | 4 hr |
| Jun 20, 4:17 AM CDT | Special Weather Statement | GID | Merrick | 28 min |
| Jun 20, 4:18 AM CDT | Special Weather Statement | GID | Thayer | 27 min |
| Jun 20, 4:58 AM CDT | Areal Flood Advisory | GID | Thayer | 4 hr |
| Jun 20, 5:42 AM CDT | Special Weather Statement | GID | Sherman | 33 min |
| Jun 20, 5:45 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 45 min |
| Jun 20, 6:03 AM CDT | Areal Flood Advisory | GID | Polk, York | 4 hr |
| Jun 20, 7:19 AM CDT | Special Weather Statement | GID | Howard | 41 min |
| Jun 20, 7:59 AM CDT | Areal Flood Advisory | GID | Hamilton | 4 hr |
| Jun 20, 8:54 AM CDT | Areal Flood Advisory | GID | Clay | 3 hr |
| Jun 20, 10:27 AM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 21 hr |
| Jun 19, 7:11 PM CDT | Tornado Warning | GID | Osborne, Rooks, Smith | 34 min |
| Jun 19, 7:13 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 47 min |
| Jun 19, 7:16 PM CDT | Flash Flood Warning | GID | Osborne, Phillips, Rooks, Smith | 6 hr |
| Jun 19, 7:21 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 24 min |
| Jun 19, 7:32 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 43 min |
| Jun 19, 7:33 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 42 min |
| Jun 19, 7:34 PM CDT | Flash Flood Warning | GID | Jewell, Mitchell, Osborne, Smith | 6 hr |
| Jun 19, 7:39 PM CDT | Tornado Warning | GID | Osborne | 18 min |
| Jun 19, 7:47 PM CDT | Severe Thunderstorm Warning | GID | Smith | 28 min |
| Jun 19, 7:55 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 50 min |
| Jun 19, 8:09 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 36 min |
| Jun 19, 8:17 PM CDT | Flash Flood Warning | GID | Phillips, Rooks | 6 hr |
| Jun 19, 8:42 PM CDT | Special Weather Statement | GID | Jewell | 48 min |
| Jun 19, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 47 min |
| Jun 19, 9:01 PM CDT | River Flood Warning | GID | Rooks | 19 hr |
| Jun 19, 9:11 PM CDT | River Flood Warning | GID | Mitchell | 37 hr |
| Jun 19, 9:17 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 43 min |
| Jun 19, 9:39 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 51 min |
| Jun 19, 9:43 PM CDT | Special Weather Statement | GID | Jewell | 32 min |
| Jun 19, 9:56 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 49 min |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 34 min |
| Jun 19, 10:23 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 28 min |
| Jun 19, 10:40 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 50 min |
| Jun 19, 11:08 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 37 min |
| Jun 19, 11:16 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 44 min |
| Jun 19, 11:59 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 31 min |
| Jun 20, 12:07 AM CDT | Areal Flood Warning | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 12 hr |
| Jun 20, 1:24 AM CDT | River Flood Warning | GID | Osborne, Smith | 56 hr |
| Jun 20, 8:41 AM CDT | River Flood Warning | GID | Osborne | 63 hr |
| Jun 20, 12:00 PM CDT | Areal Flood Warning | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 12 hr |
| Jun 20, 4:32 PM CDT | Special Weather Statement | GID | Phillips | 28 min |
| Jun 20, 4:53 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 52 min |
| Jun 20, 5:09 PM CDT | Special Weather Statement | GID | Phillips | 36 min |
| Jun 20, 5:16 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 44 min |
| Jun 20, 5:42 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 48 min |
| Jun 20, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 39 min |
| Jun 20, 6:08 PM CDT | Special Weather Statement | GID | Rooks | 37 min |
| Jun 20, 6:19 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 41 min |
| Jun 20, 6:27 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 33 min |
| Jun 20, 6:42 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 63 min |
| Jun 20, 6:56 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 49 min |
| Jun 20, 6:59 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 46 min |
Nearby
Special Weather Statements in Nebraska, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.